# SDR AALA201910159020

- Difficulty date: October 14, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 28,811 hours, 11,656 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS UPON ENGINE SHUTDOWN THE NO.1 ENG DID NOT SHUT DOWN FOR APPROX. 15 SEC AFTER CUTOFF SELECTED. MAINTENANCE CHECKED HPSOV CONTROL POWER AT DP1203 LEFT HMU IAW FIM 73-06-00.VOLTAGE OK IN IDLE AND CUTOFF POSITIONS. CHECKED RESISTANCE OF HPSOV AT LEFT HMU IAW FIM 73-06-00. RESISTANCE WITHIN LIMITS AT DP1207. ACCOMPLISHED FIM 73-06-00 FOR TROUBLESHOOTING #1 ENGINE SHUTDOWN, RAN ENGINE SEVERAL TIMES, ENGINE SHUTDOWN NORMAL.
